# SDR ASAA2024120254797

- Difficulty date: December 2, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 51,575 hours, 15,533 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND OUTBOARD OF STAT 147.90 ON RIGHT HAND HORIZONTAL STAB LOWER SKIN MEASURING 1 INCH IN LENGTH AS MARKED. GROUNDED - YES. DAMAGE CUTOUT AND REPAIRED ON RH HORIZ STAB LOWER SKIN AT STA 147.90 BY INSTALLING REPAIR FILLER AND DOUBLER IAW B773-800 SRM 55-10-01-2R-11 RPR 11. RESTORED FINISH IAW B737-800 SOPM 20-44-04 AND B737-800 AMM 51-21-10. CATEGORY B REPAIR - REQUIRED DVI ON DOUBLER EVERY 9,000 CYCLES AND EXTERNAL LFEC INSP FOR SKIN UNDER DOUBLER AND SPAR CHORD UNDER DOUBLER IAW TABLE 204. B737-300 SRM 55-10-01-2R-11 REPAIR 11. FOR ADDITIONAL HFEC INSPECTION OF CRITICAL ROW OF FASTENER HOLES AND EXISTING CUTOUT HAS BEEN ACCOMPLISHED ON CUSTOMER CARD # G2081566 THIS IS CAT "B" REPAIR THIS CLOSES THE DEFECT.
